Jump to ContentJump to Main Navigation

Ishikawa, Yasushi

Stochastic Calculus of Variations for Jump Processes

Series:De Gruyter Studies in Mathematics 54

    Index

    Citation Information

    Stochastic Calculus of Variations for Jump Processes

    DE GRUYTER

    2013

    Pages: 265–268

    ISBN (Online): 9783110282009

    DOI (Chapter): 10.1515/9783110282009.265

    DOI (Book): 10.1515/9783110282009

    Comments (0)

    Please log in or register to comment.
    Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.